Relationship between the Hadamard Theorem on Three Disks and Certain Problems of Polynomial Approximation of Analytic Functions

Authors

  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля

Abstract

By using the classical Hadamard theorem, we obtain an exact (in a certain sense) inequality for the best polynomial approximations of an analytic function f(z) from the Hardy space H p, p ≥ 1, in disks of radii ρ, ρ1, and ρ2, 0 < ρ1 < ρ < ρ2 < 1.

Published

25.02.2001

Issue

Section

Research articles

How to Cite

Vakarchuk, S. B. “Relationship Between the Hadamard Theorem on Three Disks and Certain Problems of Polynomial Approximation of Analytic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 2, Feb. 2001, pp. 250-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4241.